MathSciNet Relay Station
MathSciNet bibliographic data
MR2246350 34B18 (34B10 34B15 45G10 45M20 47N20)
Yang, Zhilin Existence and nonexistence results for positive solutions of an integral boundary value problem. Nonlinear Anal. 65 (2006), no. 8, 1489–1511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement